# SDR HEEA063326

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103PH
- Make and model: Bell 206B-3
- Aircraft serial: 3000
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681003
- Condition: Fluctuates
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE LAGGED AND FLUCTUATES ON DUAL TACHOMETER INDICATOR.
